# SDR A6WA201040440

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 16,569 hours, 15,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE MULTIPLE DENTS IN LOWER FUSELAGE BETWEEN FS 574.00 AND FS 589.00 AND STRINGERS 24L AND 26L.  COMPLIED WITH PERMANENT REPAIR TO MULTIPLE DENTS IN LOWER FUSELAGE BETWEEN FS 574.00 AND FS 589.00 AND STRINGERS 24L THRU 26L.
